zbMATH — the first resource for mathematics

Applying fuzzy measures and nonlinear integrals in data mining. (English) Zbl 1086.68613
Summary: The paper gives an overview of applying fuzzy measures and relevant nonlinear integrals in data mining, discussed in five application areas: set function identification, nonlinear multiregression, nonlinear classification, networks, and fuzzy data analysis. In these areas, fuzzy measures allow us to describe interactions among feature attributes towards a certain target (objective attribute), while nonlinear integrals serve as aggregation tools to combine information from feature attributes. Values of fuzzy measures in these applications are unknown and are optimally determined via a soft computing technique based on given data.

68T37 Reasoning under uncertainty in the context of artificial intelligence
28E10 Fuzzy measure theory
68T05 Learning and adaptive systems in artificial intelligence
Full Text: DOI
[1] Chen, T.; Wang, J.; Tzeng, G., Identification of general fuzzy measure by genetic algorithm based on partial information, IEEE trans. SMC part B, 30, 4, 517-528, (2000)
[2] Choquet, G., Theory of capacities, Annales de l’institut Fourier, 5, 131-295, (1954) · Zbl 0064.35101
[3] X. Deng, Z. Wang, Learning probability distributions of signed fuzzy measures by genetic algorithm and multiregression, Proc. IFSA 2005, pp. 438-444.
[4] X. Deng, Z. Wang, A fast iterative algorithm for identifying feature scales and signed fuzzy measures in generalized Choquet integrals, Proc. FUZZIEEE 2005, to appear.
[5] Denneberg, D., Non-additive measure and integral, (1994), Kluwer Academic Publishers Dordrecht, Boston, London · Zbl 0826.28002
[6] Devore, J.L., Probability and statistics for engineering and the sciences, (1995), Duxbury Press Belmont, California
[7] Grabisch, M., A new algorithm for identifying fuzzy measures and its application to pattern recognition, (), 145-150
[8] Grabisch, M., The representation of importance and interaction of features by fuzzy measures, Pattern recogn. lett., 17, 567-575, (1996)
[9] Grabisch, M.; Nicolas, J.M., Classification by fuzzy integral: performance and tests, Fuzzy set syst., 65, 255-271, (1994)
[10] Grabisch, M.; Sugeno, M., Multi-attribute classification using fuzzy integral, (), 47-52
[11] Halmos, P.R., Measure theory, (1967), Van Nostrand New York · Zbl 0176.27602
[12] J. Hui, Z. Wang, Nonlinear multiregressions based on Choquet integral for data with both numerical and categorical attributes, Proc. IFSA 2005, pp. 445-449.
[13] Keller, J.M.; Osborn, J., Training the fuzzy integral, Int. J. approx. reason., 15, 1-24, (1996) · Zbl 0949.68565
[14] Keller, J.M.; Qiu, H.; Tahani, H., Fuzzy integral and image segmentation, (), 324-338
[15] K.S. Leung, Z. Wang, A new nonlinear integral used for information fusion, Proc. of FUZZ-IEEE’98, Anchorage, pp. 802-807.
[16] Leung, K.S.; Wong, M.L.; Lam, W.; Wang, Z.; Xu, K., Learning nonlinear multiregression networks based on evolutionary computation, IEEE trans. SMC part B, 32, 5, 630-644, (2002)
[17] W. Li, Z. Wang, K.K. Lee, K.S. Leung, Units scaling for generalized Choquet integral, Proc. IFSA 2005, pp. 121-125.
[18] M. Liu, Z. Wang, Classification using generalized Choquet integral projections, Proc. IFSA 2005, pp. 421-426.
[19] Murofushi, T.; Sugeno, M.; Machida, M., Nonmonotonic fuzzy measures and the Choquet integral, Fuzzy set syst., 64, 73-86, (1994) · Zbl 0844.28015
[20] Pap, E., Null-additive set functions, (1995), Kluwer Academic Publishers Dordrecht, Boston, London · Zbl 0856.28001
[21] M. Spilde, Z. Wang, Solving nonlinear optimization problems based on Choquet integrals by using a soft computing technique, Proc. IFSA 2005, pp. 450-454.
[22] M. Sugeno, Theory of fuzzy integral and its applications, Ph.D. dissertation, Tokyo Institute of Technology, 1974.
[23] Walley, P., Statistical reasoning with imprecise probabilities, (1991), Chapman and Hall London · Zbl 0732.62004
[24] Wang, Z., Pan integral and Choquet integral, (), 316-317
[25] Z. Wang, A new model of nonlinear multiregressions by projection pursuit based on generalized Choquet integrals, Proc. FUZZ-IEEE2002, pp. 1240-1244.
[26] Z. Wang, A new genetic algorithm for nonlinear multiregressions based on generalized Choquet integrals, Proc. FUZZ-IEEE2003, pp. 819-821.
[27] Wang, Z.; Guo, H.; Shi, Y.; Leung, K.S., A brief description of hybrid nonlinear classifiers based on generalized Choquet integrals, Lect. notes in artif. int., 3327, 34-40, (2004)
[28] Wang, Z.; Klir, G.J., Fuzzy measure theory, (1992), Plenum New York · Zbl 0812.28010
[29] Wang, Z.; Klir, G.J., PFB-integrals and PFA-integrals with respect to monotone set functions, Int. J. uncertain. fuzz., 5, 2, 163-175, (1997) · Zbl 1232.28024
[30] Wang, Z.; Klir, G.J., Choquet integrals and natural extensions of lower probabilities, Int. J. approx. reason., 16, 137-147, (1997) · Zbl 0935.28010
[31] Wang, Z.; Klir, G.J.; Swan-Stone, J.; Xu, K., An algorithm for calculating natural extensions with respect to lower probabilities, (), 467-476 · Zbl 0965.60002
[32] Wang, Z.; Klir, G.J.; Wang, J., Neural networks used for determining belief measures and plausibility measures, Intell. autom. soft co., 4, 4, 313-324, (1998)
[33] Wang, Z.; Leung, K.S.; Wang, J., Genetic algorithms used for determining belief measures and plausibility measures, (), 195-198
[34] Wang, Z.; Leung, K.S.; Wang, J., A genetic algorithm for determining nonadditive set functions in information fusion, Fuzzy set syst., 102, 463-469, (1999), (invited paper) · Zbl 0935.28014
[35] Wang, Z.; Leung, K.S.; Wang, J., Determining nonnegative monotone set functions based on Sugeno’s integral: an application of genetic algorithms, Fuzzy set syst., 112, 155-164, (2000)
[36] Wang, Z.; Leung, K.S.; Wong, M.L.; Fang, J., A new type of nonlinear integrals and the computational algorithm, Fuzzy set. syst., 112, 223-231, (2000) · Zbl 1040.28500
[37] Wang, Z.; Leung, K.S.; Wong, M.L.; Fang, J.; Xu, K., Nonlinear nonnegative multi-regressions based on Choquet integrals, Int. J. approx. reason., 25, 71-87, (2000) · Zbl 0968.68154
[38] Wang, Z.; Li, F., Applications of fuzzy measures in synthetic evaluation, Fuzzy math., 1, 109-114, (1985), (in Chinese)
[39] Wang, Z.; Wang, J., Determining fuzzy measures by Choquet integral, (), 274-277
[40] Wang, Z.; Wang, J., Neural networks used for optimization on determining belief measures and plausibility measures from data (extended abstract), (), 593-595
[41] Z. Wang, J. Wang, Using genetic algorithm for extension and fitting of belief measures and plausibility measures (extended abstract), Proc. NAFIPS’96, Berkeley, California, pp. 348-350.
[42] Wang, J.; Wang, Z., Using neural networks to determine sugeno measures by statistics, Neural networks, 10, 1, 183-195, (1997)
[43] Wang, W.; Wang, Z.; Klir, G.J., Genetic algorithms for determining fuzzy measures from data, J. intell. fuzzy syst., 6, 2, 171-183, (1998)
[44] Wang, Z.; Xu, K.; Wang, J.; Klir, G.J., Using genetic algorithms to determine nonnegative monotone set functions for information fusion in environments with random perturbation, Int. J. intell. syst., 14, 949-962, (1999) · Zbl 0937.68100
[45] Z. Wang, R. Yang, K.S. Leung, On the Choquet integral with fuzzy-valued integrand, IFSA 2005, submitted for publication.
[46] K. Xu, Z. Wang, P.A. Heng, K.S. Leung, Using generalized Choquet integrals in projection pursuit based classification, Proc. IFSA/NAFIPS, 2001, pp. 506-511.
[47] Xu, K.; Wang, Z.; Heng, P.A.; Leung, K.S., Classification by nonlinear integral projections, IEEE T. fuzzy syst., 11, 2, 187-201, (2003)
[48] Xu, K.; Wang, Z.; Ke, Y., A fast algorithm for Choquet-integral-based nonlinear multiregression used in data mining, Internat. J. fuzzy math., 8, 1, 195-201, (2000) · Zbl 1040.68566
[49] K. Xu, Z. Wang, K.S. Leung, Using a new type of nonlinear integral for multi-regression: an application of evolutionary algorithms in data mining, Proc. IEEE SMC’98, pp. 2326-2331.
[50] Xu, K.; Wang, Z.; Wong, M.L.; Leung, K.S., Discover dependency pattern among attributes by using a new type of nonlinear multiregression, Int. J. intell. syst., 16, 949-962, (2001) · Zbl 1064.68039
[51] R. Yang, Z. Wang, P.A. Heng, K.S. Leung, Fuzzy Numbers and Fuzzification of Choquet Integrals, Fuzzy Set. Syst., to appear. · Zbl 1065.28014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.